U.S. doctors online nowAsk doctors free

Related Q&A for Dr. Jocelyn LaRocque

A member asked:
Dr. Jocelyn LaRocque
Dermatology 28 years experience
Don't : Don't worry. The stinging most likely resulted from the vehicle that the medicine was in (ie, foam, lotion, gel, etc). Sometimes these have alcohol in... Read More
A 48-year-old female asked:
Dr. Jocelyn LaRocque
Dermatology 28 years experience
It : It sounds like you have something called perioral dermatitis. This can be a common rash in women, especially this time of year. It tends to wax and wa... Read More
A member asked:
Dr. Jocelyn LaRocque
Dermatology 28 years experience
Don't : Don't worry. The stinging most likely resulted from the vehicle that the medicine was in (ie, foam, lotion, gel, etc). Sometimes these have alcohol in... Read More
A member asked:
Dr. Jocelyn LaRocque
Dermatology 28 years experience
Don't : Don't worry. The stinging most likely resulted from the vehicle that the medicine was in (ie, foam, lotion, gel, etc). Sometimes these have alcohol in... Read More
A male asked:
Dr. Jocelyn LaRocque
Dermatology 28 years experience
The : The answer is yes. Transplant patients are subject to many dermatologic conditions. Because you are an organ transplant recipient and most likely on i... Read More
A member asked:
Dr. Jocelyn LaRocque
Dermatology 28 years experience
Don't : Don't worry. The stinging most likely resulted from the vehicle that the medicine was in (ie, foam, lotion, gel, etc). Sometimes these have alcohol in... Read More
A member asked:
Dr. Jocelyn LaRocque
Dermatology 28 years experience
Don't : Don't worry. The stinging most likely resulted from the vehicle that the medicine was in (ie, foam, lotion, gel, etc). Sometimes these have alcohol in... Read More
A 48-year-old female asked:
Dr. Jocelyn LaRocque
Dermatology 28 years experience
It : It sounds like you have something called perioral dermatitis. This can be a common rash in women, especially this time of year. It tends to wax and wa... Read More
A member asked:
Dr. Jocelyn LaRocque
Dermatology 28 years experience
Don't : Don't worry. The stinging most likely resulted from the vehicle that the medicine was in (ie, foam, lotion, gel, etc). Sometimes these have alcohol in... Read More
90,000 U.S. doctors in 147 specialties are here to answer your questions, provide medical advice, write prescriptions, and more.
Answer emailed
in 24 hours or less